Alert archive / Illinois / Special Weather Statements in 2021

Special Weather Statement, NWS Lincoln, IL

August 26, 2021Douglas County, Illinois

NWS Lincoln, IL issued this special weather statement at Aug 26, 2021, 12:05 PM CDT for Douglas County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 12:05 PM CDT (17:05 UTC)
Expired
Aug 26, 2021, 12:45 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Hail
0.25 in
Wind
40

County Douglas County, IL

The radar

The Lincoln radar (KILX), 121 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1067 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

914 
WWUS83 KILX 261705
SPSILX

Special Weather Statement
National Weather Service Lincoln IL
1205 PM CDT Thu Aug 26 2021
 
ILZ045-046-055-057-261745-
Douglas-Vermilion-Champaign-Edgar-
1205 PM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and northern Douglas
Counties through 1245 PM CDT...

At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairmount to near Tuscola. Movement was
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Homer, Fairmount, Fithian and Muncie around 1210 PM CDT.

Other locations in the path of these storms include Oakwood, Catlin,
Danville, Tilton and Broadlands.

This includes the following highways...
 Interstate 57 between mile markers 209 and 217.
 Interstate 74 between mile markers 212 and 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4011 8759 3973 8814 3978 8841 4012 8792
TIME...MOT...LOC 1704Z 237DEG 12KT 4004 8782 3980 8824 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

NMB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 10:16 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 26, 10:16 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1016 AM CDT Thu Aug 26 2021

.SYNOPSIS...
Issued at 1016 AM CDT Thu Aug 26 2021

Heat and humidity will continue for a couple more days,
occasionally interrupted by showers and thunderstorms. Afternoon
heat index values will generally range from 100 to 105 degrees
across the area, both today and on Friday.

&&

.UPDATE...
Issued at 1016 AM CDT Thu Aug 26 2021

Another challenging forecast day with a wide range of solutions
amongst the high-res models. There does seem to be a bit more
agreement with convective development along a Vandalia to Danville
line this afternoon, along an old outflow boundary. There is also
concerns with an MCS currently rolling across Iowa. The newest NAM
Nest model suggests a steep southward dive that doesn't appear to
be materializing yet, though there are some indications of a bit
more of a southeast turn. A separate MCS current over northeast
South Dakota could be a player later this evening as well.
Forecast updates were centered on increasing rain chances across
the southeast half of the forecast area this afternoon, and the
northern portions late afternoon and evening.

Regarding the heat advisory, there are some concerns that areas
along and north of I-74 may not reach the duration criteria of
100+ degrees over 4 days, as dew points are a few degrees cooler
than they have been as of late. Arrival of the MCS and associated
cloud cover would further lower the odds. Will monitor this for
another hour or two, but some adjustments may need to be made.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 325 AM CDT Thu Aug 26 2021

A weak shortwave trof was sliding through northeast Illinois, into
northern Indiana during the early morning. This brought showers
and storms to much of central Illinois Wednesday night, lingering
some isolated storms early this morning just east of the I-55
corridor. These are anticipated to slowly move east, with the best
locations for precipitation being south of I-72 from Taylorville
through Charleston. High pressure in the upper level remains
dominate to the zonal flow pattern that has plagued the Midwest
throughout this week. This will continue to usher light southerly
winds into the region, helping to keep the very hot and humid
conditions in place. The Heat Advisory was expanded to cover the
entire CWA today, as heat index values this afternoon are forecast
to peak above 100 degrees. This will continue the lengthy stretch
of dangerous conditions, but also looking at the possibility of
this trend holding in place through the end of this week.

With the zonal flow, and hot/humid conditions, any weak
disturbance sliding across the region today will provide enough
instability to develop showers and storms. This will trend down
heading into the overnight, however mild temperatures will limit
the ability to cool down tonight.

&&

.LONG TERM...(Friday through Wednesday)
ISSUED AT 325 AM CDT Thu Aug 26 2021

High pressure ridges into the region Friday, into this weekend,
continuing the hot and humid conditions through the end of this
week. Currently, the Heat Advisory ends tonight, however it
appears this will need to be extended through Friday, just not
enough confidence yet for tomorrow's forecast highs. The
continuation of daily shower and storm chances is limited Friday
and Saturday, as it looks the best chances will be eastern
Illinois. Finally the break we have been waiting for comes at the
end of the weekend into next week. A frontal system will work
through the region Sunday, with a tropical system lifting north
from the Gulf heading into the start of next week. This brings the
best chance for wet weather to the Midwest, and with frontal
passage, relief from the hot and humid conditions. Current model
analysis tracks the tropical system through the Ohio River Valley,
bringing the possibility of rainfall towards the I-70 corridor
Tuesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 541 AM CDT Thu Aug 26 2021

Isolated storms continue to push through east central IL early
this morning, expecting these to remain out of local TAF sites.
Otherwise a clear start to the day, with light winds from the ese
less than 5kts. Added a couple TEMPOs at PIA and SPI, due to the
patchy fog in some locations. Winds increase from the south again
late this morning, with the return of diurnal cu fields. Possible
storm development again this afternoon, however isolated in nature
so left out of TAF forecast.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&

UPDATE...Geelhart
SYNOPSIS...Geelhart
SHORT TERM...Baker
LONG TERM...Baker
AVIATION...Baker
Hazardous weather outlook, Aug 26, 11:33 AM CDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1133 AM CDT Thu Aug 26 2021

ILZ052-054>057-061>063-066>068-071>073-271645-
Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-
Effingham-Jasper-Lawrence-Moultrie-Richland-Shelby-
1133 AM CDT Thu Aug 26 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Heat index values up to 105 are expected this afternoon and
evening.

Isolated to scattered thunderstorms are possible today.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Hot and humid conditions are expected again Friday and Saturday
afternoon with heat index values peaking between 100 and 105.

Isolated to scattered storms are possible at times through early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ027>031-036>038-040>051-053-271645-
Cass-Champaign-De Witt-Fulton-Knox-Logan-Macon-Marshall-Mason-
McLean-Menard-Morgan-Peoria-Piatt-Sangamon-Schuyler-Scott-Stark-
Tazewell-Vermilion-Woodford-
1133 AM CDT Thu Aug 26 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Heat index values between 100 and 105 are expected this afternoon
and evening.

Scattered strong to severe storms are possible tonight. Damaging
wind gusts, locally heavy rainfall, and isolated large hail are
the primary threats.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Hot and humid conditions are expected again Friday and Saturday
afternoon with heat index values peaking between 100 and 105.

Isolated to scattered storms are possible at times through early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

NMB

In the hours before

Local storm report, Aug 26, 9:21 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
08/26/2021  M1.25 INCH       SANGAMON           IL   COCORAHS

            24 HOUR RAINFALL

&&

07
Local storm report, Aug 26, 10:31 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 NNW DANVILLE          40.18N 87.64W
08/26/2021  M1.04 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 N HAVANA              40.33N 90.06W
08/26/2021  M1.05 INCH       FULTON             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
08/26/2021  M1.06 INCH       LOGAN              IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
08/26/2021  M1.09 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
08/26/2021  M1.23 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
08/26/2021  M1.23 INCH       SANGAMON           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 SSW GERMANTOWN HILLS  40.76N 89.48W
08/26/2021  M1.25 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 S DUNLAP              40.82N 89.68W
08/26/2021  M1.30 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
08/26/2021  M1.31 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       6 W METAMORA            40.79N 89.48W
08/26/2021  M1.45 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
08/26/2021  M1.47 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 E ELMWOOD             40.78N 89.95W
08/26/2021  M1.66 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 SSE CLINTON           40.11N 88.94W
08/26/2021  M1.74 INCH       DE WITT            IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       7 SSE SPRINGFIELD       39.71N 89.59W
08/26/2021  M2.13 INCH       SANGAMON           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
08/26/2021  M2.64 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NW DANVILLE           40.15N 87.63W
08/26/2021  M2.61 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 NNW DANVILLE          40.17N 87.63W
08/26/2021  M2.10 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NNE BETHANY           39.66N 88.73W
08/26/2021  M3.05 INCH       MOULTRIE           IL   COCORAHS

            24 HOUR TOTAL

&&

07
Local storm report, Aug 26, 10:38 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       LANE                    40.13N 88.85W
08/26/2021  M2.79 INCH       DE WITT            IL   MESONET

            RAINFALL IN 2 HOURS FROM 730 TO 930 PM WEDNESDAY AND
            INTENSE LIGHTNING.

0700 AM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
08/26/2021  M1.47 INCH       TAZEWELL           IL   MESONET

            24 HOUR TOTAL

&&

07
Local storm report, Aug 26, 10:57 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
08/26/2021  M1.94 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL ON LAKE SHORE DRIVE IN SPRINGFIELD

&&

07
Local storm report, Aug 26, 11:06 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
08/26/2021  M1.64 INCH       KNOX               IL   CO-OP OBSERVER

            RAINFALL LATE WEDNESDAY AFTERNOON AND EVENING

0700 AM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
08/26/2021  M1.47 INCH       TAZEWELL           IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
08/26/2021  M1.15 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            RAINFALL WEDNESDAY AFTERNOON AND EVENING

0700 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
08/26/2021  M1.15 INCH       PEORIA             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
08/26/2021  M2.27 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
08/26/2021  M1.12 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
08/26/2021  M1.32 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
08/26/2021  M1.25 INCH       WOODFORD           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
08/26/2021  M1.25 INCH       SANGAMON           IL   COCORAHS

            24 HOUR RAINFALL

0800 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
08/26/2021  M1.94 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL ON LAKE SHORE DRIVE IN SPRINGFIELD

1000 AM     HEAVY RAIN       1 SSW GERMANTOWN HILLS  40.76N 89.48W
08/26/2021  M1.25 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       6 N MANITO              40.51N 89.78W
08/26/2021  M1.47 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       6 W METAMORA            40.79N 89.48W
08/26/2021  M1.45 INCH       WOODFORD           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 S MORTON              40.60N 89.47W
08/26/2021  M1.31 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 S DUNLAP              40.82N 89.68W
08/26/2021  M1.30 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 E ELMWOOD             40.78N 89.95W
08/26/2021  M1.66 INCH       PEORIA             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
08/26/2021  M1.23 INCH       SANGAMON           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
08/26/2021  M1.23 INCH       TAZEWELL           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
08/26/2021  M1.09 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
08/26/2021  M1.06 INCH       LOGAN              IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 N HAVANA              40.33N 90.06W
08/26/2021  M1.05 INCH       FULTON             IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 NNW DANVILLE          40.18N 87.64W
08/26/2021  M1.04 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       LANE                    40.13N 88.85W
08/26/2021  M2.79 INCH       DE WITT            IL   MESONET

            RAINFALL IN 2 HOURS FROM 730 TO 930 PM WEDNESDAY AND
            INTENSE LIGHTNING.

1000 AM     HEAVY RAIN       7 SSE SPRINGFIELD       39.71N 89.59W
08/26/2021  M2.13 INCH       SANGAMON           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
08/26/2021  M2.64 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NW DANVILLE           40.15N 87.63W
08/26/2021  M2.61 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       2 NNW DANVILLE          40.17N 87.63W
08/26/2021  M2.10 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       1 NNE BETHANY           39.66N 88.73W
08/26/2021  M3.05 INCH       MOULTRIE           IL   COCORAHS

            24 HOUR TOTAL

1000 AM     HEAVY RAIN       3 SSE CLINTON           40.11N 88.94W
08/26/2021  M1.74 INCH       DE WITT            IL   COCORAHS

            24 HOUR TOTAL

&&

07
Special weather statement, Aug 26, 12:05 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1205 PM CDT Thu Aug 26 2021

ILZ045-046-055-057-261745-
Douglas-Vermilion-Champaign-Edgar-
1205 PM CDT Thu Aug 26 2021

...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and northern Douglas
Counties through 1245 PM CDT...

At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairmount to near Tuscola. Movement was
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Homer, Fairmount, Fithian and Muncie around 1210 PM CDT.

Other locations in the path of these storms include Oakwood, Catlin,
Danville, Tilton and Broadlands.

This includes the following highways...
 Interstate 57 between mile markers 209 and 217.
 Interstate 74 between mile markers 212 and 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4011 8759 3973 8814 3978 8841 4012 8792
TIME...MOT...LOC 1704Z 237DEG 12KT 4004 8782 3980 8824

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NMB

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 2:11 AM CDTSpecial Weather StatementILXSangamon19 min
Aug 26, 3:45 AM CDTSpecial Weather StatementILXChristian15 min
Aug 26, 12:58 PM CDTSpecial Weather StatementILXColes47 min
Aug 26, 2:20 PM CDTFlash Flood WarningILXColes, Cumberland, Moultrie, Shelby3 hr
Aug 26, 2:26 PM CDTSpecial Weather StatementILXDouglas, Macon, Moultrie, Piatt34 min
Aug 26, 2:56 PM CDTFlash Flood WarningILXChampaign, Douglas, Moultrie, Piatt3 hr
Aug 26, 3:05 PM CDTSpecial Weather StatementILXMoultrie40 min
Aug 26, 3:11 PM CDTSevere Thunderstorm WarningILXColes, Moultrie, Shelby34 min
Aug 26, 3:27 PM CDTSpecial Weather StatementILXShelby48 min
Aug 26, 3:36 PM CDTSevere Thunderstorm WarningILXShelby24 min
Aug 26, 3:57 PM CDTSpecial Weather StatementILXShelby48 min
Aug 26, 4:33 PM CDTSpecial Weather StatementILXMorgan42 min
Aug 26, 5:42 PM CDTSpecial Weather StatementILXScott48 min
Aug 26, 6:03 PM CDTSevere Thunderstorm WarningILXMorgan, Scott27 min

Nearby

Special Weather Statements in Illinois, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.